A note on variants of certain inequalities for convex functions

Authors

  • B. G. Pachpatte

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.263

Abstract

The present note deals with some variants of the integral inequalities recently established by Dragomir for convex functions.

Author Biography

B. G. Pachpatte

57 Shri Niketan Colony, Near Abhinay Talkies, Aurangabad 431 001 (Maharashtra), India.

Downloads

Published

2003-06-30

How to Cite

Pachpatte, B. G. (2003). A note on variants of certain inequalities for convex functions. Tamkang Journal of Mathematics, 34(2), 163-168. https://doi.org/10.5556/j.tkjm.34.2003.263

Issue

Section

Papers